SLOW ROTATIONAL PERTURBATIONS OF FRIEDMANN UNIVERSES - REPLY


BAYIN S.

ASTROPHYSICS AND SPACE SCIENCE, vol.187, no.1, pp.147-148, 1992 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Letter
  • Volume: 187 Issue: 1
  • Publication Date: 1992
  • Doi Number: 10.1007/bf00642696
  • Title of Journal : ASTROPHYSICS AND SPACE SCIENCE
  • Page Numbers: pp.147-148

Abstract

We point out that the conclusions of a recent Letter by Yavuz et al. are based on a misunderstanding of basic perturbation theory.